Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 6, 2014, 11:57 AM PDT for Eureka County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2014, 11:57 AM PDT (18:57 UTC)
- Expired
- Aug 6, 2014, 6:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Eureka County, NV
The radar
The Elko radar (KLRX), 105 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 7.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WGUS55 KLKN 061857
FFWLKN
NVC011-062200-
/O.NEW.KLKN.FF.W.0024.140806T1857Z-140806T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1157 AM PDT WED AUG 6 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
THIS INCLUDES GARDEN PASS...AND HIGHWAY 278...
* UNTIL 300 PM PDT
* AT 1154 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM 6 MILES NORTH OF GARDEN PASS...MOVING NORTHEAST AT 5
MPH.
THIS STORM IS OVER AN AREA THAT FLOODED IN THE PAST FEW DAYS. RAIN
RATES ARE VERY HIGH. STEEP TERRAIN WILL MAKE FLOODING WORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND DON'T DROWN.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
FISH CREEK...FENSTERMAKER WASH...COCKALORUM WASH...SNOWBALL CREEK...
BIG FAULT WASH...SAND SPRINGS WASH...SEVENMILE WASH...TULLE CREEK...
ORANGE LICHEN CREEK...CHAOS CREEK...INDIAN CREEK...WILLOW CREEK...
SOUTH FORK WILLOW CREEK AND DUCKWATER CREEK.
&&
LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
4014 11601 4013 11591 4005 11582 3998 11584
3996 11582 3994 11582
$$
BB4 follow-up statements
488
WGUS75 KLKN 062028
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
128 PM PDT WED AUG 6 2014
NVC011-062200-
/O.CON.KLKN.FF.W.0024.000000T0000Z-140806T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
128 PM PDT WED AUG 6 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR
CENTRAL EUREKA COUNTY...INCLUDING FOR GARDEN PASS AND HIGHWAY 278...
AT 124 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
DEVELOPING STORMS MOVING NORTHEAST INTO THE WARNING AREA. THESE
STORMS ARE CAPABLE OF PRODUCING VERY HIGH RAIN RATES AND FLASH
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND.
DON'T DROWN.
&&
LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
4014 11601 4013 11591 4005 11582 3998 11584
3996 11582 3994 11582
$$
BB990
WGUS55 KLKN 062141
FFWLKN
NVC011-070100-
/O.EXT.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT WED AUG 6 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF GARDEN PASS...
* UNTIL 600 PM PDT
* AT 237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. VERY STRONG
STORMS ARE MOVING BACK INTO THE WARNING AREA AND FLASH FLOODING IS
IMMINENT...NEAR AND AROUND GARDEN PASS. RADAR ESTIMATES ONE TO TWO
INCHES HAS ALREADY FALLEN ON SATURATED GROUNDS. ADDITIONAL AMOUNTS
OF UP TO ONE HALF INCH WILL BE POSSIBLE.
LOCATIONS NEAR THE PATH OF INCLUDE....GARDEN PASS AND STATE ROUTE
278...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
4014 11601 4013 11591 4005 11582 3998 11584
3996 11582 3994 11582
$$
JRM115
WGUS75 KLKN 062333
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
433 PM PDT WED AUG 6 2014
NVC011-070100-
/O.CON.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
433 PM PDT WED AUG 6 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
CENTRAL EUREKA COUNTY...
AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE
AREA...BUT THE THREAT FOR FLASH FLOODING WILL CONTINUE IN NORMALLY
DRY WASHES AND STREAMS...ESPECIALLY IN AREAS OF STEEP TERRAIN. ONLY
ADDITIONAL LIGHT AMOUNTS OF RAINFALL ARE LIKELY THROUGH THE
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
4014 11601 4013 11591 4005 11582 3998 11584
3996 11582 3994 11582
$$
JRM716
WGUS75 KLKN 070053
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
553 PM PDT WED AUG 6 2014
NVC011-070102-
/O.EXP.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
553 PM PDT WED AUG 6 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR CENTRAL
EUREKA COUNTY...
THE THREAT FOR FLASH FLOODING HAS ENDED...BUT INCREASED FLOWS ARE
STILL LIKELY OCCURRING IN DRY WASHES AND STREAMS. USE CAUTION WHEN
TRAVELING THIS EVENING. ADDITIONAL SHOWERS MAY BRING LIGHT AMOUNTS
OF RAIN...BUT SHOULD NOT RENEW THE FLOODING THREAT.
&&
LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
4014 11601 4013 11591 4005 11582 3998 11584
3996 11582 3994 11582
$$
JRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:00 AM PDT, 9 hours 57 minutes earlier.
Area forecast discussion, Aug 6, 2:00 AM PDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 AM PDT WED AUG 6 2014 .SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NEVADA THROUGH WEDNESDAY EVENING...WITH ADDITIONAL FLOODING MOST LIKELY ACROSS NORTHERN AND NORTHWEST NEVADA. DRIER AIR WILL RESULT IN REDUCED THUNDERSTORM COVERAGE THURSDAY. MUCH DRIER WEATHER WILL RETURN TO NEVADA THIS WEEKEND AND NEXT WEEK. && .SHORT TERM...TODAY AND THURSDAY. UPPER LOW/TROUGH OVER NEVADA HAS INTERACTED WITH RICH MONSOON MOISTURE TO PRODUCE SIGNIFICANT FLOODING ACROSS NEVADA OVER THE PAST 12 HOURS. WIDESPREAD WRAPAROUND RAIN CONTINUES ACROSS NW ELKO COUNTY EARLY THIS MORNING, ROTATING SOUTH FROM IDAHO AROUND THE WEAK UPPER LOW. THIS RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF WEDNESDAY, ADDING TO THE 2-4 INCHES THAT HAS ALREADY FALLEN. AS SUCH, EXTENDED THE FLOOD WARNING THROUGH AT LEAST NOON FOR OWHYEE, MOUNTAIN CITY, JARBIDGE, WILDHORSE AREAS. ROCK/MUD SLIDES WILL BE POSSIBLE ACROSS NORTHERN ELKO COUNTY THROUGH THE DAY AS PERSISTENT RAIN FALLS ON SATURATED SOILS. EXTREMELY UNUSUAL AUGUST FOG WILL BE FOUND IN SOME VALLEYS THROUGH SUNRISE. ELKO AIRPORT REPORTING 1/2 MILE IN DENSE FOG AT 1 AM. WITH THE ABNORMALLY MOIST BOUNDARY LAYER AND SOME CLEARING, WILL MENTION PATCHY FOG THIS MORNING. SYNOPTIC PATTERN THAT HAS RESULTED IN THE FLOODING WILL BEGIN TO FRACTURE TODAY, WITH THE UPPER LOW WEAKENING AND THE QUALITY OF THE MONSOON MOISTURE DEGRADING. THAT SAID, PW REMAINS SUFFICIENTLY HIGH TO PRODUCE LOCALLY HEAVY RAIN FROM ANY CONVECTION THROUGH THIS EVENING, ESPECIALLY ACROSS NW NEVADA. GFS SOUNDINGS FOR WINNEMUCCA THIS AFTERNOON ARE STILL LOADED WITH MOISTURE, PW NEAR 1 INCH, AND QUITE UNSTABLE WITH LIFTED INDEX TO -4. GFS INSTABILITY FIELDS ARE ALSO QUITE EXTENSIVE, WITH LIFTED INDEX OF -2 TO -3C ACROSS NORTHERN NEVADA THIS AFTERNOON AND EVENING. NAM SUGGESTS RAIN WILL BE WIDESPREAD ACROSS NORTHERN NEVADA INTO EARLY AFTERNOON, FOLLOWED BY SCATTERED TO NUMEROUS THUNDERSTORMS ALONG AN AUSTIN-EUREKA-RUBY MOUNTAINS-WENDOVER LINE BY 5 PM. GIVEN THESE PARAMETERS, THE FACT THAT THE SOILS ARE SATURATED IN MANY AREAS, AND THE PUBLIC AWARENESS OF FLOODING IS VERY HIGH RIGHT NOW AFTER YESTERDAY, ELECTED TO ISSUE ANOTHER FLASH FLOOD WATCH FROM NOON TO 8 PM FOR ONE MORE DAY. THIS FLASH FLOOD WATCH DOES NOT INCLUDE NYE AND WHITE PINE COUNTIES WHERE DRIER AIR WILL BE MUCH QUICKER IN SQUASHING CONVECTION. IN FACT, GFS SHOWS IMPRESSIVE DRYING OVER NYE COUNTY WITH PW PLUNGING TO 0.25 INCH EAST OF TONOPAH THIS AFTERNOON. TEMPERATURES AGAIN TODAY WELL BELOW AUGUST NORMALS, WITH MOST VALLEYS STUCK IN THE 70S, EVEN COOLER THAN THAT BENEATH THE PERSISTENT RAIN ACROSS NORTHERN ELKO COUNTY. THURSDAY...UPPER LOW FINALLY DRIFTS EASTWARD, CENTERING OVER THE GREAT SALT LAKE BY 5 PM. ATMOSPHERE DRIES SIGNIFICANTLY, WITH PW FALLING TO THE 0.50-0.70 RANGE. WITH RAINFALL EFFICIENCY FROM CONVECTION MUCH REDUCED, HAVE HIGH CONFIDENCE THAT A FLASH FLOOD WATCH WILL NOT BE NEEDED THURSDAY. MARGINAL MOISTURE AND INSTABILITY WILL PERSIST ACROSS EASTERN NEVADA BEHIND THE UTAH TROUGH, SO CONTINUED A MENTION OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS EASTERN NEVADA THURSDAY. HIGHEST COVERAGE WILL BE ACROSS ELKO COUNTY, BUT COVERAGE WILL BE MUCH LESS THAN SEEN ON PREVIOUS DAYS. WITH THE DECREASE IN CLOUDS AND RAIN, TEMPERATURES WILL RESPOND WITH SEVERAL DEGREES OF WARMING THURSDAY, WITH MANY VALLEYS BACK IN THE LOW TO MID 80S. TURNER .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS DRIER WITH LATEST MODEL RUN FOR THE EASTERN ZONES. MODELS IN AGREEMENT WITH A SHORT WAVE ALONG THE WEST COAST THURSDAY NIGHT INTO FRIDAY. SHOULD BE ENOUGH INSTABILITY AND MOISTURE FOR THUNDERSTORMS OVER THE NORTHERN ZONES FRIDAY...WHILE DRIER AIR GETS PUSHED INTO THE SOUTHERN ZONES. MODELS INDICATE LINGERING PRECIP MAINLY ALONG THE ID-NV BORDER FRIDAY NIGHT. CONFIDENCE LOW IN MODELS THERE AFTER. GFS STRONGEST WITH UPPER LOW OVER SOUTHERN OREGON SATURDAY MORNING ...WHILE EC WEAKENS THE SHORTWAVE. BY SATURDAY MORNING EC AND GFS QUITE DIFFERENT. EC KEEPS WETTER PATTERN OVER THE CWA WHILE GFS AND THE GEM DRIES OUT THE EASTERN ZONES. HAVE LEANED TOWARD THE GFS KEEPING MOST OF THE SHOWERS IN THE WESTERN ZONES NEXT WEEKEND. BY MONDAY...DRIER AIR MOVES IN MOST OF THE CWA. HOWEVER...DEPENDING WHERE THE FINAL POSITION OF THE UPPER LOW ENDS UP...EXTREME WESTERN HUMBOLDT COUNTY MAY HAVE ISOLATED THUNDERSTORMS. MODELS ALL DIFFERENT TUESDAY SO HAVE KEPT DAY 6 AND 7 DRY AT THIS TIME. JH && .AVIATION...AREAS OF MORNING FOG AT KEKO AND KWMC AS SKIES CLEAR SOME AND PLENTY OF MOISTURE AVAILABLE...REDUCING VISIBILITIES TO NEAR 1/2 MILE AT TIMES. FOG IS EXPECTED TO DISSIPATE LATER THIS MORNING AS SHOWERS AND THUNDERSTORMS RETURN BY THE AFTERNOON. CONDITIONS WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS CENTRAL NV ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY TERMINAL THROUGH 03Z. KTPH WILL BE VFR AS SKIES CLEAR. JH && .FIRE WEATHER...SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS NORTHERN AND NW NEVADA THIS AFTERNOON AND EVENING, WITH LAL OF 4. WIDESPREAD STRATIFORM RAIN ACROSS NORTHERN ELKO COUNTY WITH HIGH CWRS. EXPECT PW TO REMAIN SUFFICIENTLY HIGH TO KEEP MOST STORMS WET ACROSS ELKO/HUMBOLDT COUNTIES. MOISTURE DECREASES SHARPLY ACROSS NYE AND WHITE PINE COUNTIES THIS AFTERNOON, WITH PW FALLING TO LESS THAN 0.50 INCH. RAINFALL FROM STORMS ACROSS FWZ 455 AND 457 WILL BE MUCH LESS EFFICIENT THAN SEEN PREVIOUS DAYS, WITH SOME DRY LIGHTNING STRIKES PLAUSIBLE. VERY WET FUELS WILL MINIMIZE THE NEW FIRE IGNITION RISK. THURSDAY...MOISTURE DECREASES FURTHER FOR ALL FWZ, WITH ONLY ISOLATED TO SCATTERED THUNDERSTORMS PERSISTING ACROSS EASTERN FWZ. AGAIN, WITH RAINFALL EFFICIENCY DECREASING, DRY LIGHTING STRIKE WILL BE INCREASING, BUT WITH WET FUELS, CONCERN IS MINIMAL. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY. && 99/87/87/99
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 5:08 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Aug 5, 5:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 5, 6:42 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 18 hr |
| Aug 5, 6:48 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 5, 6:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 5, 7:17 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 7:30 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Aug 5, 8:02 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 43 min |
| Aug 5, 8:07 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 38 min |
| Aug 5, 8:19 PM PDT | Flash Flood Warning | LKN | Eureka, Nye, White Pine | 3 hr |
| Aug 5, 8:40 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 50 min |
| Aug 5, 9:25 PM PDT | Special Weather Statement | LKN | White Pine | 65 min |
| Aug 5, 10:06 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 10:11 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 5, 10:46 PM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 5, 11:00 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 30 min |
| Aug 6, 2:00 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 18 hr |
| Aug 6, 12:20 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 6, 12:46 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 12 hr |
| Aug 6, 12:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 6, 1:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 6, 1:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 6, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 6, 2:26 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 6, 2:29 PM PDT | Special Weather Statement | LKN | 46 min | |
| Aug 6, 2:45 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 45 min |
| Aug 6, 2:46 PM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 6, 3:07 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 6, 3:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 45 min |
| Aug 6, 3:25 PM PDT | Special Weather Statement | LKN | Lander | 50 min |
| Aug 6, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Aug 6, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 6, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 42 min |
| Aug 6, 3:49 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 4 hr |
| Aug 6, 3:54 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 6, 3:54 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 26 min |
| Aug 6, 3:57 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 48 min |
| Aug 6, 4:01 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 6, 4:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 6, 4:27 PM PDT | Special Weather Statement | LKN | 33 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.